Alert archive / North Carolina / Frost Advisories in 2011

Frost Advisory 2, NWS Raleigh, NC

April 2, 201128 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Apr 2, 2011, 3:50 AM EDT for 28 counties in North Carolina. It took effect at Apr 3, 2011, 1:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 3:50 AM EDT (07:50 UTC)
In effect from
Apr 3, 2011, 1:00 AM EDT
Expired
Apr 3, 2011, 8:00 AM EDT
In force
7 hr
Issued by
NWS Raleigh, NC
All 28 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 52 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2011-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2011-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WWUS72 KRAH 020750
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
350 AM EDT SAT APR 2 2011

...STRONG WESTERLY WINDS EXPECTED TODAY...

.STRONG WESTERLY WINDS WILL DEVELOP OVER CENTRAL NORTH CAROLINA
BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON.

NCZ007>011-021>028-038>043-073>077-083>086-022100-
/O.NEW.KRAH.FR.Y.0002.110403T0500Z-110403T1200Z/
/O.CON.KRAH.WI.Y.0004.110402T1300Z-110402T2200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
350 AM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
EDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT SUNDAY. 

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 25 TO 30 MPH WITH FREQUENT GUSTS UP 
  TO 40 TO 45 MPH. 

* TIMING...WINDS WILL RAPIDLY INCREASE BY 9 AM THIS MORNING... 
  WITH THE STRONGEST WINDS OCCURRING BETWEEN 11 AM AND 4 PM. 

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY 
  MOIST SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED 
  TREES OR SPORADIC POWER OUTAGES...AND CAN MAKE DRIVING 
  DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH 
  SOUTH ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS WILL BE 
  THE STRONGEST. 

WINDS WILL QUICKLY SUBSIDE AFTER SUNSET THIS EVENING...AND LOW
TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE MID 30S. THIS
WILL RESULT IN SCATTERED FROST DURING THE PRE-DAWN HOURS SUNDAY... 
ESPECIALLY IN RURAL AND OUTLYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ078-088-089-022100-
/O.CON.KRAH.WI.Y.0004.110402T1300Z-110402T2200Z/
WAYNE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...FAYETTEVILLE...CLINTON
350 AM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 25 TO 30 MPH WITH FREQUENT GUSTS UP 
  TO 40 TO 45 MPH. 

* TIMING...WINDS WILL RAPIDLY INCREASE BY 9 AM THIS MORNING... 
  WITH THE STRONGEST WINDS OCCURRING BETWEEN 11 AM AND 4 PM. 

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY 
  MOIST SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED 
  TREES OR SPORADIC POWER OUTAGES...AND CAN MAKE DRIVING 
  DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH 
  SOUTH ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS WILL BE 
  THE STRONGEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

$$

VINCENT
6 follow-up statements
970 
WWUS72 KRAH 021456
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
1056 AM EDT SAT APR 2 2011

...STRONG WESTERLY WINDS EXPECTED THIS AFTERNOON...
...SCATTERED FROST LIKELY BY EARLY SUNDAY MORNING...

.STRONG WESTERLY WINDS WILL DEVELOP OVER CENTRAL NORTH CAROLINA
WITH THE STRONGEST GUSTS OCCURRING THIS AFTERNOON. WINDS WILL
SUBSIDE BY EARLY EVENING. OVERNIGHT TEMPERATURES IN THE MID 30S
WILL CAUSE PATCHY FROST TO DEVELOP BY EARLY SUNDAY MORNING.

NCZ007>011-021>028-038>043-073>077-083>086-022200-
/O.CON.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
/O.CON.KRAH.FR.Y.0002.110403T0500Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
1056 AM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SUNDAY...

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 20 TO 30 MPH WITH FREQUENT GUSTS UP
  TO 40 TO 45 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON WITH THE STRONGEST
  GUSTS OCCURRING BETWEEN 2 PM AND 5 PM.

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY MOIST
  SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED TREES AND
  SOME POWER OUTAGES. ALSO THESE STRONG WINDS CAN MAKE DRIVING
  DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH
  ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS WILL BE THE
  STRONGEST.

  WINDS WILL QUICKLY SUBSIDE AFTER SUNSET THIS EVENING...AND LOW
  TEMPERATURES TONIGHT ARE EXPECTED TO FALL INTO THE MID 30S. THIS
  WILL RESULT IN SCATTERED FROST DURING THE PRE-DAWN HOURS
  SUNDAY...ESPECIALLY IN RURAL AND OUTLYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ078-088-089-022200-
/O.CON.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
WAYNE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...FAYETTEVILLE...CLINTON
1056 AM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 20 TO 30 MPH WITH FREQUENT GUSTS UP
  TO 40 TO 45 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON WITH THE
  STRONGEST WIND GUSTS OCCURRING BETWEEN 2 PM AND 5 PM.

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY MOIST
  SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED TREES AND
  SPORADIC POWER OUTAGES. ALSO...DRIVING MAY BE DIFFICULT AT
  TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH SOUTH
  ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS WILL BE THE
  STRONGEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

$$
874 
WWUS72 KRAH 021929
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT SAT APR 2 2011

...STRONG WESTERLY WINDS WILL CONTINUE UNTIL SUNSET...
...SCATTERED FROST LIKELY BY EARLY SUNDAY MORNING...

.STRONG WESTERLY WINDS WILL CONTINUE UNTIL SUNSET. WINDS WILL
SUBSIDE BY EARLY EVENING. OVERNIGHT TEMPERATURES IN THE MID 30S
WILL CAUSE PATCHY FROST TO DEVELOP BY EARLY SUNDAY MORNING.

NCZ007>011-021>028-038>043-073>077-083>086-030330-
/O.CON.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
/O.CON.KRAH.FR.Y.0002.110403T0500Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
329 PM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SUNDAY...

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 20 TO 30 MPH WITH FREQUENT GUSTS UP TO
  40 TO 45 MPH. WINDS WILL DECREASE QUICKLY WITH SUNSET.

* TIMING...THE STRONGEST GUSTS WILL OCCUR THROUGH 5 PM.

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY 
  MOIST SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED 
  TREES AND SOME POWER OUTAGES. ALSO THESE STRONG WINDS CAN MAKE 
  DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON 
  NORTH SOUTH ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS 
  WILL BE THE STRONGEST. 

* TEMPERATURES...OVERNIGHT LOWS WILL DROP INTO THE MIDDLE 30S. THESE
  COLD TEMPERATURES ALONG WITH CLEAR SKIES WILL ALLOW PATCHY FROST
  TO DEVELOP TOWARDS DAYBREAK...ESPECIALLY IN RURAL AND OUTLYING
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS AND BLOSSOMS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ078-088-089-022200-
/O.CON.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
WAYNE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...FAYETTEVILLE...CLINTON
329 PM EDT SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATION...ALL OF CENTRAL NORTH CAROLINA.

* WINDS...WEST NORTHWEST AT 20 TO 30 MPH WITH FREQUENT GUSTS UP 
  TO 40 TO 45 MPH. WINDS WILL DECREASE QUICKLY WITH SUNSET.

* TIMING...THE STRONGEST GUSTS WILL OCCUR THROUGH 5 PM.

* IMPACTS...WINDS OF THIS MAGNITUDE COMBINED WITH RELATIVELY 
  MOIST SOIL FROM RECENT RAINFALL MAY RESULT IN A FEW DOWNED 
  TREES AND SPORADIC POWER OUTAGES. ALSO...DRIVING MAY BE 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES ON 
  NORTH SOUTH ROUTES SUCH AS INTERSTATE 95 WHERE CROSS WINDS 
  WILL BE THE STRONGEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE OUTSIDE...LIGHT WEIGHT OBJECTS SUCH AS
TRASH CANS AND LAWN FURNITURE.

$$

JO
939 
WWUS72 KRAH 022201
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
601 PM EDT SAT APR 2 2011

...FROST ADVISORY IN EFFECT FROM 1 AM THROUGH 8 AM...

.CLEARING SKIES AND COLD TEMPERATURES WILL SUPPORT THE DEVELOPMENT
OF PATCHY FROST. 

NCZ007>011-021>028-038>043-073>077-083>086-030615-
/O.EXP.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
/O.CON.KRAH.FR.Y.0002.110403T0500Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
601 PM EDT SAT APR 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

* LOCATIONS...AREAS ACROSS THE NORTHERN COASTAL PLAIN AND PIEDMONT
  WILL EXPERIENCE PATCHY FROST...ESPECIALLY IN OUTLYING AREAS. 

* TEMPERATURES...OVERNIGHT LOWS WILL DROP INTO THE MIDDLE 30S. 
  THESE COLD TEMPERATURES ALONG WITH CLEAR SKIES WILL ALLOW 
  PATCHY FROST TO DEVELOP TOWARDS DAYBREAK...ESPECIALLY IN RURAL 
  AND OUTLYING AREAS. 

* IMPACTS...TENDER VEGETATION ALONG WITH EARLY BLOSSOMS COULD BE
  DAMAGED BY DEVELOPING FROST. SENSITIVE PLANTS SHOULD BE BROUGHT
  INDOORS AND PROTECTED IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS AND BLOSSOMS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ078-088-089-022315-
/O.EXP.KRAH.WI.Y.0004.000000T0000Z-110402T2200Z/
WAYNE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...FAYETTEVILLE...CLINTON
601 PM EDT SAT APR 2 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

WINDS ARE SLOWLY DECREASING WITH SUNSET AND GUSTS EARLY THIS
EVENING AREA ALL UNDER 40 MPH. THE WIND ADVISORY IS BEING ALLOWED
TO EXPIRE. 

$$
974 
WWUS72 KRAH 022307
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
707 PM EDT SAT APR 2 2011

...FROST ADVISORY IN EFFECT FROM 1 AM THROUGH 8 AM...

.CLEARING SKIES AND COLD TEMPERATURES WILL SUPPORT THE
DEVELOPMENT OF PATCHY FROST.

NCZ007>011-021>028-038>043-073>077-083>086-030900-
/O.CON.KRAH.FR.Y.0002.110403T0500Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
707 PM EDT SAT APR 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...AREAS ACROSS THE NORTHERN COASTAL PLAIN AND 
  PIEDMONT WILL EXPERIENCE PATCHY FROST...ESPECIALLY IN OUTLYING 
  AREAS. 

* TEMPERATURES...OVERNIGHT LOWS WILL DROP INTO THE MIDDLE 30S. 
  THESE COLD TEMPERATURES ALONG WITH CLEAR SKIES WILL ALLOW 
  PATCHY FROST TO DEVELOP TOWARDS DAYBREAK...ESPECIALLY IN RURAL 
  AND OUTLYING AREAS. 

* IMPACTS...TENDER VEGETATION ALONG WITH EARLY BLOSSOMS COULD BE 
  DAMAGED BY DEVELOPING FROST. SENSITIVE PLANTS SHOULD BE 
  BROUGHT INDOORS AND PROTECTED IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS AND BLOSSOMS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
389 
WWUS72 KRAH 030811
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
411 AM EDT SUN APR 3 2011

...FROST ADVISORY REMAINS IN EFFECT THROUGH 8 AM THIS MORNING...

.CLEAR SKIES AND TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL
SUPPORT THE DEVELOPMENT OF FROST PRIOR TO SUNRISE.

NCZ007>011-021>028-038>043-073>077-083>086-031200-
/O.CON.KRAH.FR.Y.0002.000000T0000Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
411 AM EDT SUN APR 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...EVERYWHERE EXCEPT THE SOUTHEAST COASTAL PLAIN.

* TEMPERATURES...LOWS THIS MORNING WILL BOTTOM OUT IN THE LOWER TO
  MIDDLE 30S WITH CLEAR SKIES. AS A RESULT...AREAS OF FROST WILL
  DEVELOP PRIOR TO SUNRISE...ESPECIALLY IN RURAL AND OUTLYING
  AREAS.

* IMPACTS...TENDER VEGETATION ALONG WITH EARLY BLOSSOMS COULD BE 
  DAMAGED BY DEVELOPING FROST. SENSITIVE PLANTS SHOULD BE 
  BROUGHT INDOORS AND PROTECTED IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS AND BLOSSOMS MAY BE DAMAGED IF LEFT UNCOVERED.

$$

VINCENT
628 
WWUS72 KRAH 031147
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
747 AM EDT SUN APR 3 2011

NCZ007>011-021>028-038>043-073>077-083>086-031300-
/O.EXP.KRAH.FR.Y.0002.000000T0000Z-110403T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-
RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM...
LAURINBURG...RAEFORD
747 AM EDT SUN APR 3 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

TEMPERATURES WILL BEGIN TO RISE INTO THE UPPER 30S AND 40S AFTER 8
AM...AND THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

VINCENT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Apr 2, 3:09 AM EDT, 41 minutes earlier.

Area forecast discussion, Apr 2, 3:09 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
309 AM EDT SAT APR 02 2011

.SYNOPSIS...
HIGH PRESSURE OVER THE DEEP SOUTH AND A STRONG LOW PRESSURE SYSTEM
OVER THE CANADIAN MARITIMES WILL CREATE WINDY CONDITIONS ACROSS
CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO THE
AREA SATURDAY NIGHT AND LINGER OVER THE REGION THROUGH SUNDAY. THE
HIGH WILL MOVE OFFSHORE SUNDAY NIGHT AHEAD OF AN APPROACHING COLD
FRONT...ALLOWING WINDY CONDITIONS TO DEVELOP ONCE AGAIN ON MONDAY.

&&

.NEAR TERM /TODAY/...
AS OF 300 AM SATURDAY...

06Z SFC ANALYSIS SHOWED A WEAK CLIPPER LOW IN VICINITY OF LAKE
ERIE...WITH A TROUGH EXTENDING SOUTH/SW THROUGH THE OH VALLEY. VERY
DEEP (973 MB) LOW PRESSURE WAS CENTERED OVER THE CANADIAN MARITIMES.
ALOFT...06Z WV IMAGERY AND RUC DATA SHOWED A VIGOROUS H5 SHORTWAVE
MOVING INTO WV/VA IN SPEEDY NW FLOW ALOFT.

THROUGH SUNRISE:
CONVECTIVE SHOWER ACTIVITY CURRENTLY MOVING ACROSS THE MOUNTAINS AND
WEST/N PIEDMONT ARE ASSOC/W A VIGOROUS H5 SHORTWAVE AND VERY STEEP
MID-LEVEL LAPSE RATES (7.5-8C/KM PER SPC MESO). HOWEVER...DUE TO
DEEP/STRONG NW DOWNSLOPE FLOW THROUGHOUT THE COLUMN...EXPECT
PRIMARILY VIRGA...ALTHOUGH A FEW ISOLATED SHOWERS WILL REMAIN
POSSIBLE THROUGH 12Z THIS MORNING...PRIMARILY ALONG/NORTH OF THE
INTERSTATE 85 CORRIDOR IN THE N/NW PIEDMONT. LIGHTNING ACTIVITY WAS
ASSOC/W THE AFOREMENTIONED SHOWERS OVER THE MOUNTAINS EARLIER...BUT
NO LIGHTNING HAS BEEN OBSERVED SINCE ~0430Z. GIVEN LATEST RADAR AND
WV/IR SAT TRENDS...CANNOT RULE OUT A FEW LIGHTNING STRIKES N/NE OF
THE TRIANGLE THROUGH 09-12Z.

TODAY:
EXPECT SUBSIDENCE BY EARLY AFTERNOON IN THE WAKE OF THE SHORTWAVE
CURRENTLY MOVING INTO THE AREA...WITH WARMING TEMPS ABOVE 550 MB.
HOWEVER...ADDITIONAL SHORTWAVE ENERGY IN NW FLOW ALOFT IS EXPECTED
TO DIVE THROUGH SOUTH/SE VA AND NORTHEAST NC LATER THIS
AFTERNOON...AND THE FAR NORTHEAST COASTAL PLAIN COULD SEE ENOUGH
UPPER LEVEL FORCING FOR A FEW ISOLD SHOWERS (GFS/NAM/ ECMWF HINT AT
THE POSSIBILITY)...ALTHOUGH THE BEST CHANCE FOR SUCH ACTIVITY WOULD
LIKELY BE IN SOUTHEAST VA OR FAR NORTHEAST NC WHERE THE BETTER
FORCING IS PROGGED TO BE. ADDITIONALLY...FCST SOUNDINGS SHOW
UNREALISTIC SFC DEWPOINTS THIS AFTERNOON GIVEN STRONG WEST/WNW
DOWNSLOPE FLOW...AND AS A RESULT...THE MODELS MAY BE OVERDOING
SBCAPE/MLCAPE DURING PEAK HEATING. PERHAPS RELATIVELY HIGH SOIL
MOISTURE FROM RECENT RAINFALL WILL KEEP DEWPOINTS A BIT HIGHER THAN
IS TYPICAL WITH STRONG DOWNSLOPE FLOW...HOWEVER...THAT IS STILL
TOUGH TO BELIEVE WITH 35-45 KT FLOW IN A DEEP MIXED LAYER. WITH ALL
THIS IN MIND...WILL KEEP THE FCST DRY. FOR HIGH TEMPERATURES...
PREFER THE DRY ADIABATIC METHOD MIXING UP TO 750 MB THIS
AFTERNOON...WHICH INDICATES HIGHS RANGING FROM THE LOWER 60S N/NW TO
MID 60S S/SE.

WIND ADVISORY:
STRONG WINDS FROM MID/LATE MORNING THROUGH THE AFTERNOON APPEAR ON
TRACK...AND WILL CONTINUE THE WIND ADVISORY. FCST SOUNDINGS SHOW A
VERY DEEP MIXED LAYER THIS AFTERNOON...UP TO ~750 MB OR ~7000 FT
AGL...WITH 35-45 KT FLOW IN THE MIXED LAYER. WESTERLY FLOW
THROUGHOUT THE MIXED LAYER APPEARS RELATIVELY UNIFORM ON THE WAY
UP...SUGGESTING WE SHOULD SEE RELATIVELY HIGH SUSTAINED WINDS
(20-30KT)...WITH GUSTS UP TO 40 KT POSSIBLE. IT IS DIFFICULT TO SAY
WHETHER OR NOT THERE IS ENOUGH SOIL MOISTURE FROM RECENT RAINFALL TO
WEAKEN ROOTS AND ALLOW FOR WINDS OF THIS MAGNITUDE TO KNOCK DOWN A
FEW TREES/CAUSE A FEW SPORADIC POWER OUTAGES...BUT...AT THE VERY
LEAST...IT'S POSSIBLE. -VINCENT

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
AS OF 230 AM SATURDAY...

A FROST ADVISORY WILL BE ISSUED FOR THE PIEDMONT...SANDHILLS...AND
NORTHERN COASTAL PLAIN TONIGHT.

HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVERHEAD OF CENTRAL NORTH
CAROLINA BETWEEN 06Z-12Z PROVIDING EXCELLENT RADIATIONAL COOLING OF
THE DRY AIR IN PLACE. DEW POINTS ARE FORECAST TO BEGIN THE NIGHT AT
IN THE 20S. WINDS ARE FORECAST TO BECOME LIGHT JUST AFTER SUNSET
THEN CALM OVERNIGHT. MODELS ALSO AGREE ON A MOSTLY CLEAR FORECAST
WITH THE INCREASE IN HIGH CLOUDS DELAYED TO AROUND OR NEAR DAYBREAK.
SINCE LOWS ARE EXPECTED TO RANGE BETWEEN 33 AND 36 IN RURAL AREAS
ACROSS THE PIEDMONT... SANDHILLS... AND NORTHERN COASTAL PLAIN WE
WILL ISSUE A FROST ADVISORY FOR SCATTERED FROST. LOWS IN THE UPPER
30S ARE EXPECTED FROM (FAYETTEVILLE TO GOLDSBORO) ABOVE THE
THRESHOLD MID 30S FOR AN ADVISORY.

A STRONG WARMING TREND WILL ENSUE SUNDAY AS THE H85 WARM FRONT
SHIFTS QUICKLY NORTH OF OUR REGION EARLY IN THE DAY. SW WINDS WILL
INCREASE TO BETWEEN 10 AND 20 MPH. HIGHS SHOULD REACH 67-72 WITH
MOSTLY SUNNY SKIES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 259 AM SATURDAY...

SUNDAY NIGHT INTO MONDAY...

STRONG WARMING WILL CONTINUE MONDAY WITH HIGH PRESSURE OFFSHORE AND
A DEEPENING TROUGH OUT OVER THE MISSISSIPPI VALLEY. MODELS SUGGEST
AN INCREASING LOW LEVEL JET LATE SUNDAY NIGHT BUT THIS WOULD REMAIN
ELEVATED DUE TO THE NOCTURNAL INVERSION. SKIES WILL BE MOSTLY CLEAR
SUNDAY NIGHT WITH LOWS IN THE 45-52 RANGE (WARMEST SW AND COOLEST NE
AS SUGGESTED BY THE LOW LEVEL THICKNESS PATTERN).

MOSTLY SUNNY SKIES ARE EXPECTED FOR A GOOD PORTION OF THE DAY MONDAY
WITH INCREASING CLOUDINESS DURING THE MID TO LATE AFTERNOON EXPECTED
FROM THE WEST. SOUTHWEST WINDS WILL INCREASE AND SHOULD REACH INTO
THE BREEZY OR EVEN WINDY CATEGORIES. 15-20 MPH SUSTAINED WINDS FROM
THE SW SHOULD GUST TO 30 OR 35. HIGHS SHOULD REACH THE LOWER 80S IN
THE EAST WITH MID 70S IN THE WEST.

LATE MONDAY INTO MONDAY NIGHT...

MODELS CONTINUE TO SPEED UP THE TIMING OF THE PROGRESSIVE BUT DEEP
MID-UPPER TROUGH AND ASSOCIATED COLD FRONT FOR EARLY WEEK. IT NOW
APPEARS THAT THE SYSTEM WILL BE BEARING DOWN ON THE MOUNTAINS BY
SUNSET WITH A STRONG LINE OF CONVECTION. CONVECTION IS FORECAST TO
BE MAINTAINED OVERNIGHT DRIVEN BY STRONG HEIGHT FALLS AND THE STRONG
LIFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF A 120+ KT UPPER
JET FORECAST TO CROSS THE REGION.

WE WILL CONTINUE TO MENTION IN THE HAZARDOUS WEATHER OUTLOOK THE
POSSIBILITY OF SEVERE THUNDERSTORMS WITH THE SYSTEM MONDAY NIGHT.
LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED WITH STORM TOTAL QPF OF
POTENTIALLY 1 TO 1.5 INCHES IN A FEW HOURS. WE WILL BUMP UP THE POP
TO LIKELY MONDAY NIGHT... ENDING EARLY TUESDAY MORNING IN THE EAST.
LOWS WILL COOL INTO THE 40S WEST AND LOWER TO MID 50S EAST.

TUESDAY THROUGH THURSDAY...

STRONG COOLING WILL ARRIVE ON TUESDAY KNOCKING BACK TEMPERATURES 15
DEGREES OR SO FROM THE HIGHS ON MONDAY. THE SKIES WILL BECOME MOSTLY
SUNNY. HIGHS SHOULD HOLD IN THE 60S WITH A GUSTY NW WIND.

SCATTERED FROST MAY AGAIN BE A CONCERN EARLY WEDNESDAY WITH LOWS IN
THE 30S EXPECTED. THE LATEST MODELS SUGGEST STRONG WARMING AGAIN
WED-THU AS UPPER RIDGING BUILDS OVER THE SE STATES AND THE SURFACE
HIGH SHIFTS OFFSHORE BY WED AFTERNOON. DRY SUNNY WEATHER IS FORECAST
WED AND THU WITH HIGHS IN THE LOWER TO MID 70S WED AND 75-80 THU.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AS OF 145 AM SATURDAY...

24-HR TAF PERIOD:
VFR CONDITIONS WILL PREDOMINATE THROUGH THE TAF PERIOD IN ASSOC/W NW
FLOW ALOFT. A STRONG UPPER LEVEL SHORTWAVE WILL MOVE SOUTHEAST INTO
VA AND NORTHERN NC THROUGH 12Z THIS MORNING. ISOLD SHOWERS WILL BE
POSSIBLE AT INT/GSO/RDU/RWI...HOWEVER...VFR CONDITIONS ARE STILL
EXPECTED TO PREDOMINATE. AT WORST...A SHORT PERIOD OF MVFR
CONDITIONS COULD BE ASSOC/W ANY ISOLD SHOWERS. THE PRIMARY AVIATION
CONCERN THROUGH THE TAF PERIOD WILL BE STRONG WESTERLY WINDS DURING
THE DAY IN ASSOC/W STEEP LOW LEVEL LAPSE RATES AND 35-45 KT FLOW IN
THE MIXED LAYER. EXPECT WINDS TO INCREASE QUICKLY AFTER SUNRISE...
BECOMING WEST AT ~20G30KT 12-15Z AT ALL TAF SITES. PEAK WESTERLY
WINDS OF 25G40KT WILL BE POSSIBLE LATE MORNING THROUGH MID AFTERNOON
(~16-20Z). EXPECT WINDS TO SUBSIDE QUICKLY BY SUNSET...FURTHER
WEAKENING BY THE END OF THE TAF PERIOD IN ASSOC/W A STRONG NOCTURNAL
INVERSION.

SUNDAY/SUNDAY NIGHT:
VFR CONDITIONS WILL PREDOMINATE THROUGH MONDAY. SFC HIGH PRESSURE
WILL BUILD OVER CENTRAL NC BY 12Z SUN...MOVING OFFSHORE BY SUNDAY
AFTERNOON AS A DEEP LOW PRESSURE SYSTEM MOVES FROM THE MIDWEST
TOWARD THE GREAT LAKES...WITH A COLD FRONT EXTENDING SOUTHWEST
THROUGH THE CENTRAL MS RIVER VALLEY. THE PRESSURE GRADIENT WILL
TIGHTEN ONCE AGAIN SUN NIGHT IN ADVANCE OF THE APPROACHING COLD
FRONT...WITH SOUTHERLY WINDS INCREASING TO 10-15 KT AFTER 00Z MON.
FCST SOUNDINGS SHOW A STRONG SOUTHWESTERLY LOW LEVEL JET DEVELOPING
SUN NIGHT...WITH 50-60 KT SOUTHWEST FLOW AS LOW AS 2 KFT AGL AFTER
06Z MON. HOWEVER...PATTERN RECOGNITION (WARM ADVECTION AHEAD OF AN
APPROACHING FRONT) WOULD SUGGEST ENOUGH MIXING TO PRECLUDE THE
POSSIBILITY OF LOW LEVEL WIND SHEAR.

MONDAY/MONDAY NIGHT:
STRONG SOUTHWESTERLY WINDS ARE EXPECTED ON MON...WITH WINDS RAPIDLY
STRENGTHENING AFTER SUNRISE (12-15Z) TO ~20G30KT...WITH PEAK WINDS
OF 25G40 KT POSSIBLE LATE MON MORNING THROUGH MID AFTERNOON. LATEST
MODEL GUIDANCE HAS SPED UP THE COLD FRONT CROSSING THE AREA. COLD
FRONTAL PASSAGE IS EXPECTED TO OCCUR MONDAY NIGHT (00-12Z TUE).
WIDESPREAD SHOWERS AND ISOLD THUNDERSTORMS ARE EXPECTED WITH THE
FRONT IN THAT TIME FRAME. VFR CONDITIONS WILL RETURN IN THE WAKE OF
THE FRONT THROUGH MID-WEEK. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 6 PM EDT SATURDAY FOR NCZ007>011-
021>028-038>43-073>078-083>086-088-089.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...BADGETT
LONG TERM..BADGETT
AVIATION...VINCENT
Hazardous weather outlook, Apr 2, 2:25 AM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
225 AM EDT SAT APR 2 2011

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030630-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
225 AM EDT SAT APR 2 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 WIND ADVISORY.

LOWS TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. A
FROST ADVISORY WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDY CONDITIONS SIMILAR TO TODAY ARE EXPECTED AGAIN ON MONDAY
AHEAD OF AN APPROACHING COLD FRONT.

THE COLD FRONT IS EXPECTED TO MOVE ACROSS CENTRAL NORTH CAROLINA
MONDAY NIGHT. LOCALLY HEAVY RAIN AND ISOLATED SEVERE THUNDERSTORMS
WILL BE POSSIBLE.

VINCENT

Nearby

Frost Advisories in North Carolina, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.